# SDR CA190529015

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 46550
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR RETRACTION ON #2 MLG R DOOR & RIGHT UNSAFE LIGHT ON FOR APPROXIMATELY 1 MIN, AIR TURN BACK CARRIED OUT - ALTERNATE GEAR EXT PERFORMED  FAULT HISTORY ON FLT LEG: 01, 02, 12, 13, 16 RGUPLK AND RGDRCL  FUNCTION TESTED L AND R MLG NEARLY SYNCHRON RETRACTED AND UPLOCKED  REPLACED R/H MLG RETRACT ACTUATOR, REPLACED FILTER FITTINGS ON ALTN L/G SELECTOR VALVE, BLEEDING OF HYD SYSTEM #2 PERFORMED. FUNCTION TEST OK, A/C RTS (TC# 20190529015)
